Homology, Homotopy and Applications

Volume 25 (2023)

Number 2

Erratum to “From loop groups to 2-groups”

Pages: 403 – 405

DOI: https://dx.doi.org/10.4310/HHA.2023.v25.n2.e18


John C. Baez (Department of Mathematics, University of California, Riverside, Calif., U.S.A.)

Alissa S. Crans (Department of Mathematics, Loyola Marymount University, Los Angeles, California, U.S.A.)

Urs Schreiber (Mathematics Division, New York University in Abu Dhabi, United Arab Emirates)

Danny Stevenson (School of Computer and Mathematical Sciences, University of Adelaide, SA, Australia)


There were a number of sign errors in our paper “From loop groups to 2-groups” $\href{https://dx.doi.org/10.4310/HHA.2007.v9.n2.a4 }{[\textit{Homology Homotopy Appl.}\;\textbf{9}\;\textrm{(2007), 101–135}]}$. Here we explain how to correct those errors.


$L_\infty$-algebra, loop group, $2$-group

2010 Mathematics Subject Classification

18Gxx, 22E67, 53C08

Copyright © 2023, John C. Baez, Alissa S. Crans, Urs Schreiber and Danny Stevenson. Permission to copy for private use granted.

Received 9 August 2023

Accepted 13 August 2023

Published 22 November 2023